Facebook Twitter Instagram YouTube

Quantifying Orbital Migration from Exoplanet Statistics and Host Metallicities

TitleQuantifying Orbital Migration from Exoplanet Statistics and Host Metallicities
Publication TypeJournal Article
Year of Publication2005
AuthorsRice, WKM, Armitage, PJ
JournalThe Astrophysical Journal
Volume630
Pagination1107 - 1113
Date Published09/2005
ISSN0004-637X
DOI10.1086/432244

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.